# SDR SWAA2013090319756

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 57,552 hours, 46,443 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF THE NOSE GEAR RED LIGHT WOULD NOT EXTINGUISH WITH LANDING GEAR HANDLE UP, RECYCLED THE LANDING GEAR & ALL GEAR RETRACTION WAS NORMAL.  R&R M983 CIRCUIT CARD IAW AMM.
